CureZone   Log On   Join
Re: Heart racing after starting iodine
 
Leibniz Views: 1,081
Published: 4 years ago
 
This is a reply to # 2,323,927

Re: Heart racing after starting iodine


If it was detox from the Bromine, you would be experiencing the opposite. Bromine has been used for its' calming effects.

I think you are stimulating your Endocrine System. I am not sure exactly how it works but you can do research.

The Thyroid and Adrenals interact with each other. This could mean a change in Cortisol Levels.

The safe upper limit is set at 3 mg in Japan and 1 mg in the USA. I think you need start at a smaller dose. The thyroid is sensitive to big abrupt changes.
Are you using Lugol's or Iodoral? That dosage is supiciously close to half of an Iodoral or two Drops.


 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  curezone.com

0.281 sec, (1)